Alert archive / Florida / Lake Wind Advisories in 2007
Lake Wind Advisory 13, NWS Melbourne, FL
NWS Melbourne, FL issued this lake wind advisory at Jun 3, 2007, 10:23 AM EDT for 5 counties in Florida. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2007, 10:23 AM EDT (14:23 UTC)
- Expired
- Jun 3, 2007, 2:40 PM EDT
- In force
- 4 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 86 km from the middle of the area, began a volume at 14:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 2.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 824 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KMLB 031423 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1023 AM EDT SUN JUN 3 2007 ...BREEZY CONDITIONS EXPECTED AGAIN TODAY... FLZ041-044>047-053-054-141-147-031900- /O.NEW.KMLB.LW.Y.0013.070603T1423Z-070603T1900Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-COASTAL VOLUSIA-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... VERO BEACH...DAYTONA BEACH...TITUSVILLE 1023 AM EDT SUN JUN 3 2007 ...LAKE WIND ADVISORY IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. WESTERLY WINDS WILL REACH 20 MPH WITH HIGHER GUSTS TODAY. CONDITIONS WILL IMPROVE LATER THIS AFTERNOON AS WINDS DIMINISH TO 15 TO 20 MPH. STRONG AND GUSTY WINDS WILL CREATE ROUGH AND HAZARDOUS BOATING CONDITIONS ON AREA LAKES AND THE INTRACOASTAL WATERS. THIS MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALL CRAFT. $$
1 follow-up statement
000 WWUS72 KMLB 031840 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 240 PM EDT SUN JUN 3 2007 ...WINDS DIMINISHING LATE THIS AFTERNOON... FLZ041-044>047-053-054-141-147-031945- /O.CAN.KMLB.LW.Y.0013.000000T0000Z-070603T1900Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-COASTAL VOLUSIA-NORTHERN BREVARD- INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO... SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD... VERO BEACH...DAYTONA BEACH...TITUSVILLE 240 PM EDT SUN JUN 3 2007 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE LAKE WIND ADVISORY. WESTERLY WINDS AROUND 15 MPH WITH GUSTS UP TO 25 MPH WILL CONTINUE TO DIMINISH LATE THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this lake wind advisory went out at Jun 3, 9:45 AM EDT, 38 minutes earlier.
Area forecast discussion, Jun 3, 9:45 AM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
945 AM EDT SUN JUN 3 2007
.DISCUSSION...
CYCLONIC FLOW AROUND THE EXTRATROPICAL LOW OFF THE CAROLINA COAST
WILL GENERATE WESTERLY WINDS ACROSS THE FORECAST AREA TODAY. BREEZY
CONDITIONS TO START...BUT SPEEDS ARE EXPECTED TO DIMINISH THIS
AFTERNOON AS THE SYSTEM PULLS FURTHER NORTH AND THE LOCAL PRESSURE
GRADIENT WEAKENS. MOISTURE SHOULD BE SUFFICIENT TO GENERATE AREAS OF
STRATOCU...THOUGH MOISTURE DEPTH REMAINS TOO SHALLOW TO GENERATE
SHOWERS. HAVE REMOVED MENTION OF SHOWERS IN THE FORECAST AND MADE A
FEW TWEAKS TO OTHER ELEMENTS AS WELL.
&&
.AVIATION...MVFR LOW BASED STRATOCU WILL LIFT INTO THE VFR RANGE BY
LATE MORNING AT ALL SITES.
&&
.MARINE...OFFSHORE FLOW CREATES LARGE DISPARITIES IN SEA HEIGHTS AS
SEEN THIS MORNING AT BUOY 41114 (JUST OFF FORT PIERCE) AT 2 FT AND
AT BUOY 41010 (120 NM EAST OF THE CAPE) AT 11 FT. BOATING CONDITIONS
ARE EXPECTED TO IMPROVE THROUGH THE DAY. WILL BE REINITIALIZING THE
FORECAST WITH LATEST LAPS BUT SUSPECT THE SCA WILL NEED TO BE
EXTENDED FOR A FEW MORE HOURS ACROSS PORTIONS OF THE COASTAL WATERS.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR COASTAL
WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-COASTAL
WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-WATERS
FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR WATERS
FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE.
&&
HIRSCHHazardous weather outlook, Jun 3, 7:24 AM EDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MELBOURNE FL 724 AM EDT SUN JUN 3 2007 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 032330- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 724 AM EDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...RIP CURRENT IMPACT...ROUGH SURF TODAY WILL MAKE VENTURING INTO THE WATER HAZARDOUS FOR INEXPERIENCED SWIMMERS. MAKE SURE TO CHECK WITH BEACH PATROL OR LOCAL LIFEGUARD STATION FOR THE LATEST OCEAN CONDITIONS. DO NOT SWIM ALONE. ...WIND AND SEA IMPACT... GUSTY WINDS AND CHOPPY SEAS WILL CAUSE HAZARDOUS CONDITIONS FOR SMALL VESSELS OVER THE OPEN ATLANTIC WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT THIS MORNING. SMALL CRAFT SHOULD EXERCISE CAUTION THIS AFTERNOON AS WELL DUE TO GUSTY WINDS AND CHOPPY WAVES...ESPECIALLY IN UNPROTECTED WATERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AN OVERALL DRIER PATTERN WILL BE IN PLACE ON MONDAY...HOWEVER ISOLATED THUNDERSTORMS ARE EXPECTED ON TUESDAY. LIGHTNING STORMS ARE EXPECTED TO INCREASE IN COVERAGE THROUGH THE MIDDLE OF THIS WEEK BECOMING SCATTERED IN COVERAGE EACH AFTERNOON FOR THE REMAINDER OF THE WEEK PAST THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PENDERGRAST
Nearby
Lake Wind Advisories in Florida, 2007Every lake wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.